# SDR 20010206CW002

- Difficulty date: December 18, 2000
- Submitted: February 6, 2001
- Operation: General aviation
- Aircraft: N6802H
- Make and model: Cessna 172M
- Aircraft serial: 17265588
- Engine: Lyc O320E2D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: O320E2D
- Condition: Failed
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ENGINE HAD LOW OIL PRESSURE AND HIGH OIL TEMPERATURE IN CLIMB.  TEMP STABILIZED IN DESCENT BUT OIL PRESSURE STILL LOW.  LANDED AIRCRAFT.  MAINTENANCE FOUND ALUMINUM ON OIL PRESSURE RELIEF VALVE.  OIL PRESSURE SCREEN COVERED WITH ALUMINUM, STEEL FLAKES.  SUSPECT INTERNAL FAILURE.  CUSTOMER NOTIFIED, ENGINE REPLACEMENT REQUIRED. CAUSE OF FAILURE UNKNOWN.  ENGINE REPLACED BY CUSTOMER.
